Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling tired always. Eyes are puffy, uncomfortable with irritation, pain. What is the issue?

I always feel tired. Even after long sleep i feel like i havent sleep for long time. I cannot concentrate on reading or working. I even cannot concentrate on listining. My eyes are always puffy and feel unconfortable, i have irritation or pain on my eye i cannot say but i feel unconfortable. Some time i feel mild mirage like view watching on something, but i can clearly read. But i still feel words are shifting while reading....
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It could be because of various reasons:
1. It might be sinusitis which is making you heavy headed.
2. Could be mere allergies
3.But if you are seeing shifting of words while reading: You need a complete ophthalmological check up from vision check up to retina examination though it might be just weakness as well.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor